MAUDE Adverse Event Report: OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number WA22702S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The electrocautery loop was sparking while inside the patient.Once removed from the patient, the loop continued to spark without the foot pedal being depressed.We then turned the machine off.A new plasma loop was opened.The surgeon took the new loop and inserted it into the original white plastic handle of the old loop.There were no further problems.No harm to patient.

Brand Name
OLYMPUS
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
OLYMPUS WINTER IBE GMBH
800 west park drive
westborough MA 01581
MDR Report Key24568150
Report Number24568150
Device Sequence Number9561746
Product Code FAS
UDI-Device Identifier14042761085325
UDI-Public(01)14042761085325
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2026
Report Date (Section F) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22702S
Device Catalogue NumberWA22702S
Device Lot Number1000204687
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown
Date Report Sent to FDA01/12/2026